RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 399–408 (Mi fpm80)  

This article is cited in 1 scientific paper (total in 1 paper)

Irregularity of optimal control in regular extremal problems

M. I. Zelikin

M. V. Lomonosov Moscow State University

Abstract: Questions of typical discontinuity of optimal control in regular extremal problems of general position are discussed. Examples are given when there exists a countable set of accumulation points of switches.

Full text: PDF file (510 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.03.1995

Citation: M. I. Zelikin, “Irregularity of optimal control in regular extremal problems”, Fundam. Prikl. Mat., 1:2 (1995), 399–408

Citation in format AMSBIB
\Bibitem{Zel95}
\by M.~I.~Zelikin
\paper Irregularity of optimal control in regular extremal problems
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 399--408
\mathnet{http://mi.mathnet.ru/fpm80}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790972}
\zmath{https://zbmath.org/?q=an:0873.49002}


Linking options:
  • http://mi.mathnet.ru/eng/fpm80
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zelikin, “Optimal Synthesis Containing Successively Inserted Chattering Bundles”, Proc. Steklov Inst. Math., 224 (1999), 137–148  mathnet  mathscinet  zmath
  • Фундаментальная и прикладная математика
    Number of views:
    This page:340
    Full text:143
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020